Vol. 12(1). Jan. 2021, No. 14, pp. 158-163.

SYSTEMATICALLY SEVERAL GENERAL CLASSES OF BILATERAL GENERATING FUNCTIONS
Vol. 12 (1). Jan 2021, No. 14, pp. 156-163
LAKSHMI NARAYAN MISHRA, RAKESH KUMAR SINGH, SHIKHA PANDEY

Abstract

The object of this paper is to present rather systematically several classes of bilateral generating functions which are applicable to such familiar orthogonal polynomials as the Jacobi, Laguerre, Hermite and Bessel polynomials and indeed also to their numerous interesting unifications and generalizations introduced and studied in the literature. Several remarks, comments and observations, relevant to the present discussion are also included.


Full Text (PDF 280 K)